# SDR QML2008F00005

- Difficulty date: July 17, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N1UW
- Make and model: Agusta A109E
- Aircraft serial: 11034
- Engine: Pwa PW206A
- System (JASC): 3340 · Exterior Lighting
- Part: Housing
- Part number: 02471131
- Part serial: SX5
- Condition: Cracked
- Location: Search Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON STARTUP AND PRIOR TO TAKEOFF, PILOT NOTICED SX-5 SEARCHLIGHT SEEMED TO BE VIBRATING EXCESSIVELY.  SHUTDOWN AIRCRAFT TO INVESTIGATE AND FOUND BRACKET HOLDING RT SIDE OF LIGHT, BROKEN COMPLETELY THROUGH.  THE RT SIDE WELDED MOUNT FITTING OF THE SEARCHLIGHT HOUSING WAS FOUND TO BE CRACKED AROUND THE ENTIRE WELD AND SEPARATED FROM THE HOUSING ALONG WITH THE ELEVATION DRIVE/STOP.  (K)
